# SDR UALA2009072202162

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 48,282 hours, 5,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7956329
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. AT SEAT 35 LEFT.  SECURED CONNECTOR. OPS. CKS. NORMAL.
